Equation of State for Exclusion Statistics in a Harmonic Well

Serguei B. Isakov 1, Stephane Ouvry 2

Journal of Physics A 29 (1996) 7401-7407

We consider the equations of state for systems of particles with exclusion statistics in a harmonic well. Paradygmatic examples are noninteracting particles obeying ideal fractional exclusion statistics placed in (i) a harmonic well on a line, and (ii) a harmonic well in the Lowest Landau Level (LLL) of an exterior magnetic field. We show their identity with (i) the Calogero model and (ii) anyons in the LLL of an exterior magnetic field and in a harmonic well.

  • 1. Centre for Advanced Study,
    Academy of Science and Letters
  • 2. Division de Physique Théorique, IPN,
    Université Paris XI – Paris Sud
Retour en haut